Sikorski R. and Traczyk T.. On free products of m-distributive Boolean algebras. Colloquium mathematicum, vol. 11 no. 1 , pp. 13–16 [Book Review]

Journal of Symbolic Logic 32 (3):414-414 (1967)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,497

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Free Products of m-Distributive Boolean Algebras.R. Sikorski & T. Traczyk - 1967 - Journal of Symbolic Logic 32 (3):414-414.
Minimal Extensions of Weakly Distributive Boolean Algebras.T. Traczyk - 1967 - Journal of Symbolic Logic 32 (3):414-415.
On L∞κ-free Boolean algebras.Sakaé Fuchino, Sabine Koppelberg & Makoto Takahashi - 1992 - Annals of Pure and Applied Logic 55 (3):265-284.
Boolean algebras in ast.Klaus Schumacher - 1992 - Mathematical Logic Quarterly 38 (1):373-382.

Analytics

Added to PP
2016-06-30

Downloads
26 (#615,896)

6 months
5 (#649,144)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references